Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting delayed periods. Is it safe to take cycloset syrup and loprin-75? What are the side effects?

Hello ,,,,,,,,i am facing the delay monthly period problem from last 3 months i am too far from my native its was difficult to told the problem to doctor because they dont know my mother tongue or not English doctor gave me the syrup and tablets ( cycloset syrup & loprin-75(asprin delayed.......) this syrup & tablets are good for me or not ? i was married.Is their any side-effects to take this
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for your question.
Cycloset syrup contain bromocriptine which can help if your serum prolactin levels are increased. This is a known cause of delayed periods. You need this medicine if indicated.
The other one is low dose aspirin. This is often given for many indications & is considered safe.
Hope you get well soon.
Answered: Sun, 1 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor